Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Corrections to ``Junction of noncomposite polyhedra''


Author: A. V. Timofeenko
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 23 (2011), nomer 4.
Journal: St. Petersburg Math. J. 23 (2012), 779-780
DOI: https://doi.org/10.1090/S1061-0022-2012-01217-3
Published electronically: April 13, 2012
Original Article: St. Petersburg Math. J. 21 (2010), 483-512
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Timofeenko, Junction of noncomposite polyhedra, St. Petersburg Math. J. 21 (2010), no 3, 483-512. MR 2588767 (2010m:52030)


Additional Information

A. V. Timofeenko
Affiliation: Institute of Computational Modelling, Siberian Branch, Russian Academy of Sciences (Formerly Computing Center, Siberian Branch, Russian Academy of Sciences), Krasnoyarsk 660036, Russia

DOI: https://doi.org/10.1090/S1061-0022-2012-01217-3
Published electronically: April 13, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society